Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes yellow penile discharge after the treatment of gonorrhoea?

I am a male and was treated for chlamydia and gonorrhoea 8 days ago and have seen no signs of discharge or urination pain clearing up. Actually the discharge has gotten thicker and leaving yellow stains in my underwear. I have not had any sex since before i was treated. What could be the cause?
Fri, 29 Jun 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

As per your case history of yellow discharge, my treatment advice is -
1. Continuation of yellow discharge is suggestive of gonorrhea infection still present.
2. Apply a mild antibiotic cream like fusiderm cream twice daily on it.
3. Other treatment options are oral doxycyline and azithromycin taken only after consulting a dermatologist.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes yellow penile discharge after the treatment of gonorrhoea?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. As per your case history of yellow discharge, my treatment advice is - 1. Continuation of yellow discharge is suggestive of gonorrhea infection still present. 2. Apply a mild antibiotic cream like fusiderm cream twice daily on it. 3. Other treatment options are oral doxycyline and azithromycin taken only after consulting a dermatologist. Hope I have answered your query. Let me know if I can assist you further.